Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

8 Publikationen

2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2622424
ON WEIGHTED POINCARE INEQUALITIES
Dyda B, Kaßmann M (2013)
Annales Academiae Scientiarum Fennicae Mathematica 38(2): 721-726.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794477
On Concentration of Empirical Measures and Convergence to the Semi-circle Law
Bobkov SG, Götze F, Tikhomirov AN (2010)
JOURNAL OF THEORETICAL PROBABILITY 23(3): 792-823.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2003517 PUB | DOI | WoS
 
2003 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1610471
Harnack and functional inequalities for generalized Mehler semigroups
Röckner M, Wang F-Y (2003)
Journal of Functional Analysis 203(1): 237-261.
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613212
Euler-Poincare characteristic and phase transition in the Potts model on Zeta(2)
Blanchard P, Fortunato S, Gandolfo D (2002)
NUCLEAR PHYSICS B 644(3): 495-508.
PUB | DOI | WoS | Inspire
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1616121
Weak Poincaré inequalities and L-2-convergence rates of Markov semigroups
Röckner M, Wang F-Y (2001)
Journal of Functional Analysis 185(2): 564-603.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1621240
Existence and uniqueness of invariant measures: An approach via sectorial forms
Bogachev V, Röckner M, Zhang TS (2000)
Applied Mathematics and Optimization 41(1): 87-109.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1622548
Discrete isoperimetric and Poincare-type inequalities
Bobkov SG, Götze F (1999)
PROBABILITY THEORY AND RELATED FIELDS 114(2): 245-277.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="Poincare"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung